# SDR UHLA201604110260

- Difficulty date: April 11, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 17,204 hours, 12,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CENTER SEAT TRACK FRAMES  84 - 85.  REMOVED CORROSION BY BLENDING.  AFTER BLENDING WAS ACCOMPLISHED, A REPAIR DOUBLER WAS INSTALLED REF ETD2016-170-038152, REV 1.
